Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compactness properties of an operator which imply that it is an integral operator


Author: A. R. Schep
Journal: Trans. Amer. Math. Soc. 265 (1981), 111-119
MSC: Primary 47G05; Secondary 45P05, 47B05, 47B38
DOI: https://doi.org/10.1090/S0002-9947-1981-0607110-7
MathSciNet review: 607110
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study necessary and (or) sufficient conditions on a given operator to be an integral operator. In particular we give another proof of a characterization of integral operators due to W. Schachermayer.


References [Enhancements On Off] (What's this?)

  • [1] J. Diestel and J. J. Uhl, Jr., Vector measures, Math. Surveys, no. 15, Amer. Math. Soc., Providence, R. I., 1977. MR 0453964 (56:12216)
  • [2] P. G. Dodds, 0-weakly compact mappings of Riesz spaces, Trans. Amer. Math. Soc. 214 (1975), 389-402. MR 0385629 (52:6489)
  • [3] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc., no. 16, 1955. MR 0075539 (17:763c)
  • [4] P. R. Halmos and V. S. Sunder, Bounded integral operators on $ {L^2}$ spaces, Ergebnisse der Math. und ihrer Grenzgebiete, Springer-Verlag, Berlin and New York, 1978. MR 517709 (80g:47036)
  • [5] W. A. J. Luxemburg, Banach function spaces, Thesis, Assen, Netherlands, 1955. MR 0072440 (17:285a)
  • [6] W. A. J. Luxemburg and A. C. Zaanen, The linear modulus of an order bounded linear transformation, Nederl. Akad. Wetensch. Proc. Ser. A. 33 (1971), 422-447. MR 0303337 (46:2475a)
  • [7] W. Schachermayer, Integral operators on $ {L^p}$-spaces. I, Indiana J. Math. (to appear).
  • [8] H. H. Schaefer, On the 0-spectrum of order bounded operators, Math. Z. 154 (1977), 79-84. MR 0470748 (57:10494)
  • [9] -, Banach lattices and positive operators, Springer-Verlag, Berlin and New York, 1974. MR 0423039 (54:11023)
  • [10] A. R. Schep, Kernel operators, Nederl. Akad. Wetensch. Proc. Ser. A 82(1) (1979), 39-53. MR 528217 (80f:47028)
  • [11] -, Generalized Carleman operators, Nederl. Akad. Wetensch. Proc. Ser. A 83(1) (1980), 49-59. MR 565943 (81d:47023)
  • [12] A. C. Zaanen, Integration, North-Holland, Amsterdam, 1967. MR 0222234 (36:5286)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47G05, 45P05, 47B05, 47B38

Retrieve articles in all journals with MSC: 47G05, 45P05, 47B05, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0607110-7
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society